Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

5 Bumps

How do i act?

i wrote the other day that my husband no longer loves me and thinks we'll be better off apart. well, he still has no idea how he feels about me but we are still living together obviously. it's so strange to be with someone who, just last week, I could hug and chat with but now I have to pretend I barely know.

he doesn't want me to show any affection, he wants me to sleep in the other room, yet I still cook & clean etc for him. It's also weird because sometimes, for a moment at least, things will seem normal and we will accidentally say things about the future and then remember it's not our future any more.

 
Anonymous

Asked by Anonymous at 2:41 PM on Jan. 27, 2013 in Relationships

This question is closed.
Answers (22)
  • Bingo. I strongly suggest you speak to his doctor regarding his new med. MSContin is notorious for causing significant depression and that feeling of emotional numbness. Is he on the extended release version?
    Mrs_Prissy

    Answer by Mrs_Prissy at 3:14 PM on Jan. 27, 2013

  • This is heart breaking. If you are going to live like roomates, then STOP cooking & cleaning for someone who doean't want you anymore. He can do it himself!!!! I hope things get better for you & stay strong. One day at at ime. Don't let him crumble you into bits, stay as strong as you can. Hugs....
    sarasmommy777

    Answer by sarasmommy777 at 2:46 PM on Jan. 27, 2013

  • Mrs Prissy is right...its the meds! It will f people up pretty bad emotionally...have him go to his doc asap
    Nimue930

    Answer by Nimue930 at 3:41 PM on Jan. 27, 2013

  • That's tough. My husband told me a few years ago that he didn't know if he wanted to be with me anymore. Luckily with his work schedule, we were able to avoid each other until we both had time to think. We were able to work things out. Is there any place that either you (or preferably him) could go until you figure out your next step?

    JeremysMom

    Answer by JeremysMom at 2:45 PM on Jan. 27, 2013

  • hugs

    virginiamama71

    Answer by virginiamama71 at 2:43 PM on Jan. 27, 2013

  • I am so sorry sweetie, but just remember this mantra life does have a funny way of working itself out... Its hard to believe now but maybe its for the best. Hugs.
    Im-HiDdEn

    Answer by Im-HiDdEn at 2:54 PM on Jan. 27, 2013

  • I know it seems over used but have you tried counseling. Sometimes when you can't talk to each other a third person can help to bridge the gap. It does not fix a marriage it just helps you see where you want to go from here and if you want to do it together.
    Dardenella

    Answer by Dardenella at 2:58 PM on Jan. 27, 2013

  • Check with the doctor. Medications cause all kinds of reactions. Good luck. Did you like Les Mes? I loved it.
    booklover545

    Answer by booklover545 at 4:19 PM on Jan. 27, 2013

  • It's a tough situation. I lived with my ex--in our old home--for three weeks before I could find another place to go once he told me it was over. Try to hang in there; remember your love for him just as a way to get you by till, or if, one of you can leave. Maybe it will be the new medication and everything will settle down. Medications can do weird things to people. *Hugs.*
    Ballad

    Answer by Ballad at 4:36 PM on Jan. 27, 2013

  • Sound like you need to decide what you want to do. He has no clue what he want right now.  You need to stop sitting around and waiting for him to make the move for you.


    Me personally I would be pissed.  He doesn't want me anymore?  I would be gone. If I could. Or I would get me a jobe and start preparing  to financally move out. 


    You need to stop letting him do this to you.

    louise2

    Answer by louise2 at 3:33 PM on Jan. 27, 2013

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN